CureZone   Log On   Join
Re: Found my Problem...
 
brillo Views: 2,117
Published: 18 years ago
 
This is a reply to # 11,285

Re: Found my Problem...


Hello folks. I too have tried to "get off" paxil. I was on a very low dose @ 10mg. But I found out the lower the dose the more difficult it is.I too am trying to get some weight off and paxil is known for slowing done the metabolism. I had lots of detox symptoms.. but seem to be doing ok now. A great web site which I think can be applied to any of the SSRI's is www.quitpaxil.org. I also found out that these drugs deplete the neurotransmitter dopamine which is responsible for parkinsons.It can cause fine tremors of the hands etc. If you are still on these drugs a food remedy is eating fava beans. A single serving is = to a dose of sinamet [used to treat parkinsons].other ideas: you need to boost your own bodies production of seritonin. so as you taper off the meds add 5htp[50-100mgs]+ B6[50-200mgs]+taurine 500mg's in the pm,it will help you sleep and are the precursors to making seritonin, drink lots of water,and tyrosine[500mg]in the am w/o a protein meal.GABA is also good for calming effect., take magnesium malate @ bedtime for the restless leg jitters, and I also have some kava products on hand if I get anxious.. so far so good.. hope this helps ya.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.406 sec, (1)